Skip to Content

I have been having headaches. I take Carbamazepine and the Dr. said to take another dose?

Responses (1)

Anonymous 18 Mar 2010

Carbamazepine can lower the blood cells that help your body fight infections. This can make it easier for you to bleed from an injury or get sick from being around others who are ill. To be sure your blood cells do not get too low, your blood will need to be tested on a regular basis. Do not miss any scheduled appointments.

Your doctor may recommend having your eyes checked regularly while you are taking carbamazepine.

It may take up to 4 weeks of using this medicine before your symptoms improve. Do not stop taking carbamazepine even if you feel better. You may have increased seizures or unpleasant side effects if you stop using carbamazepine suddenly.
Call your doctor promptly if this medicine does not seem to be working as well in preventing your seizures.

Carry an ID card or wear a medical alert bracelet stating that you are taking carbamazepine, in case of emergency. Any doctor, dentist, or emergency medical care provider who treats you should know that you are taking carbamazepine.
Grapefruit and grapefruit juice may interact with carbamazepine and cause unwanted side effects. Do not change the amount of grapefruit products in your diet without first talking to your doctor.
This and other information can be found by typing Carbamazepine in search at top of page

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Has anyone gotten headaches from methotrexate?

Posted 17 Oct 2012 7 answers

Carbamazepine?

Posted 16 Aug 2013 2 answers

Tecfidera and headaches?

Posted 28 Apr 2014 1 answer

Carbamazepine - Worried about boyfriend's health?

Posted 6 Feb 2015 1 answer